# SDR DLM88060931

- Difficulty date: November 8, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 44,761 hours, 34,810 cycles
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY TRACK LIGHTING INOP AFT OF ROW 30.  REMOVED AND REPLACED BATTERY PACK ASSY OPS CHECK NORMAL
